... we are wondering if what we see as a decline in her health is actually a result of withdrawal. She's taken it for a long time
Now I know our country has totally flipped its lid. They have to wean a person off it, not just stop it. I'd be in the drs office irate if I were you. Why can't an 85 yr old have some pain relief, I can guarantee she's not on the street selling it. If your Mom has pain, I'd get her to a pain management dr.
She can have nervousness, diarrhea, restless leg syndrome, chilling. increased pain, agitation, insomnia, runny nose, and teary eyes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2010 • 1 answer
Posted 6 Jan 2011 • 2 answers
Posted 18 Feb 2011 • 1 answer
Posted 9 Mar 2011 • 2 answers
Opiate Withdrawal - Hi I'm new year and after six months of being on vicodin, lorcet, and norco I'm?
Posted 8 Jul 2011 • 3 answers